MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

PLEXUS MANUFACTURING SDN. BHD INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97755
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: approximation only the year is valid.The device was returned; however, analysis was not performed because the cable insulation was torn so the device was scrapped.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a patient regarding their implantable neurostimulator (ins) for non-malignant pain.Information was reported that a couple months ago, the patient's controller battery started depleting more quickly to where the cont roller would deplete from 100% charge to 40% charged in 15 minutes.The patient said this morning he noticed that the controller itself was getting hot and so was the recharge antenna, so hot that it burnt his rear end.The patient is being sent new external devices.No further complications were reported.No additional patient symptoms were reported.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key9558764
Report Number3004593495-2020-00009
Device Sequence Number11348125
Product Code LGW
UDI-Device Identifier00613994925985
UDI-Public00613994925985
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97755
Device Catalogue Number97755
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR